# SDR EE4Y2024051720187

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 24,003 hours, 14,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 78 S2-3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 51-000-001 , DENT ON UPPER EXTERNAL REAR FUSELAGE AT FR 78+315MM BETWEEN STGR 2R - 3R WAS FOUND.THE PERMANENT REPAIR REPAIR WAS PERFORMED IAW A320 SRM 53-51-11-300-002 PARAG 2 A FIG 001 SHEET 001 REV 148 DTD 02-01-2024. THIS IS MAJOR REPAIR CAT A WITH NO ADDITIONAL REQUIREMENTS.
